# SDR C2XA99IA487

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15823
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 165
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001200
- Condition: Corroded
- Location: Frame 34-36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND RT CENTER SEAT TRACK CORRODED BETWEEN FRAMES 34 AND 36.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-25-02.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
